# SDR AALA201701269015

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 43,576 hours, 28,251 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: BA03604
- Part serial: 3856
- Condition: Leaking
- Location: Apu Bay
- Part time: 46,377 hours, 22,576 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, FLIGHT ATTENDANT REPORTED HAZE IN CABIN, REAR CARGO SMOKE DETECTOR ON ECAM,TURNED OFF RIGHT PACK SAME TIME OF ECAM, ECAM CLEARED IN A FEW SECONDS. FLGHT ATTENDANT REPORTED SLIGHT HAZE IN CABIN. MAINTENANCE FOUND APU GENERATOR LEAKING WHILE ACCOMPLISHING 26L00021002,  APU ODOR IN CABIN. REPLACED APU GENERATOR IAW AMM 24-23-51, AND 26L00021001, 26L00021005 AND 26L00021004.
